Help ! Skin Is Freaking Out ...
my skin used to be smooth and clear with occasional bumps here and there ... and all of a sudden my skin had this really itchy rash on my cheek that was oozing yellow fluids. I assumed that I could get rid of it with my usual regimen, Used clarisonic then immediately noticed the rash turned into rashes/bumps all across my face.
I freaked out and tried solving it by putting a lot of benzoyl peroxide to dry it out only to make matter worse and end up with CHEMICAL BURN on top of it this unknown rash/bumps.
I am so depressed and shocked that skin could just go from clear to rash/bumps so quick. For a couple of days I've decided to keep using clarisonic to get rid of it in hoping it would at least get rid of these bumps but of course it only made it worse. DOES anyone know what this is .. please help and what i can do to get rid of it!? that would mean so much to me.. thanks a lot for reading for those who also read this whole thing.
I also forgot to mention that these things are VERY itchy and dry.
In my opinion you should stop using the clarisonic. My daughter's dermatologist told her not to use hers as it can just spread the bacteria around and irritate the skin (ie. make your skin worse).
Sounds like your skin is sensitive if benzoyl peroxide gave you a burn, so be gentle. Maybe just use a mild cleanser and moisturizer until everything settles down.
Did you start using any new products that could have given you the rash in the first place?
I agree with Hope7 , too much exfoliation and irritation from the clarisonic .
The dryness could be the peroxide and the itchiness due to contact dermatitis, maybe to the peroxide or something else that you used.
See if you could see a doctor or dermatologist in case that the clarisonic caused the bacteria to get deeper into the pores.Doctor could prescribe a short term course of antibiotics for that.
Ive been trying to figure out what might have caused the rash in the first place and the only thing I could think of is this cleanser, which I stopped using right after I suspected that might be it.
I AM actually using a mild cleanser at this momment waiting for this terrible rash/acne to subside.. I hope it goes away soon as I have a public event to attend. But I will keep you updated.. thanks
Yes, I actually did go to a doctor today to seek help and get medication. However even the doctor couldn't really tell me what it exactly I have on my face .. which kind of upset me because it did not help.. but he prescribed me and treated this as an allergic reaction because I told him it was itchy and I usually dont "break" out this much. Im on reactin now and I'll see how that goes in a few days.
Similar thing happened to me awhile back. My dermatologist prescribed a clindamycin-hydrocortisone cream to help calm down the inflammation. She also recommended using a super mild cleanser (Cetaphil) and avoiding the Clarisonic, until the skin was less fragile. It took awhile (my case was pretty severe), but it did work.